| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018 the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue.It was alleged that the cartridge compartment was cracked/damaged.There was no indication that the product caused or contributed an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the cartridge compartment.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 13-jun-2018 with the following findings: during investigation, the cartridge compartment was damaged at the threads.Unrelated to the original complaint, the battery compartment was cracked above and below the bumper pad.